Everything was going really well and I felt better than ever,for the first two wks on 145 and have been on the 290 for four days. Nothing for two days except stomach distension. I am so disappointed beyond belief, I will take the 145 for a month and give it a fair shot.
would you please clarify your question 1) indications for taking meds 2) how did the effect change on the higher dosage? 3) why was your dose lowered 4) have you notified your doctor about your concerns, if not please inform your doctor immediately?
Madhup Joshi, MD
Yes!!! This exact thing happened, is happening to me... Down to the four days of constipation. I broke down and took a laxative. The lower dose worked for two weeks, a bowl movement every day! Then it just stopped. So, my doctor put me on the higher dose and I felt like a hot air balloon and was still constipated. I've been trying linzess for almost a month now and was so hopeful, but I think I'm done. Why take it, if it isn't going to work. Plus seeing the exact same thing happen to you convinces me this is not good.
Yes! I have been on Linzess for one month and it works one day a week within 2 hours of taking it on an empty stomach. The remainder of the week I am constipated, full of gas, bloated, and have cramps. I am glad that it only cost me $20/month, but it is a waste of money so far.
This just started happening to me. I actually took it every 3 or 4 days for a year and then it just stopped working. Desperate, I tried one dose of Miralax with the Linzess pill. The following day it worked.
If I just take Miralax once a day, that doesn't work, but perhaps the combination will.
I am so glad I found you guys!! I have been on linzess 145 for about 3 months it was working great. Now it's been several days since I've been able to go. I upped my dose to 290 a few days ago still nothing. I honestly don't think I can go back to the high doses of magnesium citrate or milk of magnesia. I have taken so much of that stuff my tolerance is very high and makes me sick to my stomach when I take it. There has got to be a better way!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2011 • 2 answers
Posted 16 Sep 2013 • 1 answer
Posted 28 Dec 2014 • 1 answer
Posted 5 Apr 2015 • 1 answer
Posted 25 Apr 2016 • 0 answers